# SDR CA031118001

- Difficulty date: November 17, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 2,905 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2612 · Fire Detection
- Part: Clamp
- Part number: 9751210099
- Condition: Worn
- Location: Fire Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FIRE DETECTION SYSTEM ON ENGINE, QUICK RELEASE CLAMPS WHICH HOLD ISOLATORS AND FIRE LOOP IN PLACE FOUND WORN. CAUSED FIRE LOOP TO BECOME UNSECURE.
